Content
Volume 11 (2014)


Mathematical logic, algebra and number theory

Maksimova L. L.
Negative equivalence over the minimal logic and interpolation, pp. 1-17. [Russian, English abstract]
PDF

Zyubin S. A.
Flag-transitivity criterion for projective linear group defined over a subring of a base skew field, pp. 64-69. [Russian, English abstract]
PDF

Korobov A. A.
On stability of unipotent automorphism groups of a vector space over a division ring, pp. 119-129. [Russian, English abstract]
PDF

Zenkov V. I.
On intersections of triples of nilpotent subgroups in finite solvable groups, pp. 207-209. [Russian, English abstract]
PDF

Latkin E. I.
Generalised BK-frames, pp. 210-219. [Russian, English abstract]
PDF

Gavrilyuk A. L., Khramtsov I. V., Kondrat'ev A. S., Maslova N. V.
On realizability of a graph as the prime graph of a finite group, pp. 246-257.
PDF

Goryainov S. V., Shalaginov L. V.
Cayley-Deza graphs with fewer than 60 vertices, pp. 268-310. [Russian, English abstract]
PDF

Goryainov S. V.
On isomorphism between distance-regular graphs, pp. 311-320.
PDF

Sabodakh I. V.
On periodic groups saturated with a finite set of groups, pp. 321-326. [Russian, English abstract]
PDF

Suchkov N. M., Tarasov Y. S.
On generators of the permutation groups with finite dispersion parameters, pp. 345-353. [Russian, English abstract]
PDF

Zhuravlev E. V.
On unit group of a finite local rings of characteristic p, pp. 362-371. [Russian, English abstract]
PDF

Shulepov I. V., Sudoplatov S. V.
Algebras of distributions for isolating formulas of a complete theory, pp. 380-407.
PDF

Sudoplatov S. V.
Algebras of distributions for semi-isolating formulas of a complete theory, pp. 408-433.
PDF

Odintsov S. P., Rybakov V. V.
Unification Problem in Nelson's Logic N4, pp. 434-443.
PDF

Stukachev A. I.
On quasiregular structures with computable signatures, pp. 444-450. [Russian, English abstract]
PDF

Pozhidaev A. P.
Reduced Lie ternary algebras, pp. 508-516. [Russian, English abstract]
PDF

Zavarnitsine A. V.
On a finite 2,3-generated group of period 12, pp. 548-556.
PDF

Morozov A. S., Satekbaeva A. Zh., Tussupov J. A.
On existential interpretability of structures, pp. 557-566.
PDF

Vernikov, B.M., Shaprynskiy V.Yu.
Three weaker variants of congruence permutability for semigroup varieties, pp. 567-604. [Russian, English abstract]
PDF

Kondrat'ev A. S.
Finite almost simple 5-primary groups and their Gruenberg-Kegel graphs, pp. 634-674.
PDF

Khramtsov I. V.
On finite non-simple 4-primary groups, pp. 695-708. [Russian, English abstract]
PDF

Shlyopkin A. A., Sabodakh I. V.
On Shunkov group saturated with GL2(pn), pp. 734-744. [Russian, English abstract]
PDF

Pinus A. G.
On the universal algebras with identical derived objects (congruences, algebraic sets), pp. 752-758. [Russian, English abstract]
PDF

Gubarev V. Yu., Kolesnikov P. S.
-conformal algebras of finite type for torsion-free group , pp. 759-770. [Russian, English abstract]
PDF

Zhuravlev E. V., Maltsev Y. N.
Structure of rings satisfying an identity of index two, pp. 800-810. [Russian, English abstract]
PDF

Zvezdina M. A.
Spectra of automorphic extensions of finite simple symplectic and orthogonal groups over fields of characteristic 2, pp. 823-832.
PDF

Molodorich M. I.
The class character rings of sporadic groups, pp. 878-886. [Russian, English abstract]
PDF

Zhelyabin V. N, Goncharov M. E.
An example of differentially simple Lie algebra which is not a free module over its centroid, pp. 915-920. [Russian, English abstract]
PDF

Grechkoseeva M. A., Staroletov A. M.
Unrecognizability by spectrum of finite simple orthogonal groups of dimension nine, pp. 921-928.
PDF


Probability theory and mathematical statistics

Mezhennaya N. M.
Convergence rate estimators for the number of ones in outcome sequence of MCV generator with m-dependent registers items, pp. 18-25.
PDF

Ruzankin P. S.
On exponential inequalities for canonical V-statistics, pp. 70-75. [Russian, English abstract]
PDF

Alshanskiy M. A.
The Itô integral and the HitsudaSkorohod integral in the infinite dimensional case, pp. 185-199. [Russian, English abstract]
PDF

Ruzankin P. S.
On exponential inequalities for V-statistics with unbounded kernels, pp. 200-206. [Russian, English abstract]
PDF

Pugachev O. V.
Support of diffusion on a cluster Poisson space, pp. 327-333. [Russian, English abstract]
PDF

Linke Yu. Yu., Sakhanenko A. I.
On conditions for asymptotic normality of Fisher's one-step estimators in one-parameter families of distributions, pp. 464-475. [Russian, English abstract]
PDF

Savinkina E. N., Sakhanenko A. I.
Explicit estimators of an unknown parameter in a power regression problem, pp. 725-733. [Russian, English abstract]
PDF

Borisov I. S.
On the sum of the variances of the order statistics for samples of dependent observations, pp. 857-862. [Russian, English abstract]
PDF

Kim D. K., Turlikov A. M., Foss S. G.
Random multiple access with common energy harvesting mechanism, pp. 896-905. [Russian, English abstract]
PDF

Kim D. K.
Supremum asymptotics for random walk with switching, pp. 999-1020. [Russian, English abstract]
PDF

Beliavsky G. I., Danilova N. V.
The combined Monte-Carlo method to calculate the capital of the optimal portfolio in nonlinear models of financial indexes, pp. 1021-1034. [Russian, English abstract]
PDF


Differential equations, dynamical systems and optimal control

Sazhenkov S. A., Sazhenkova E. V., Zubkova A. V.
Small perturbations of two-phase fluid in pores: effective macroscopic monophasic viscoelastic behavior, pp. 26-51.
PDF

Aleksandrov V. M.
Construction of initial approximation and method of computing optimal control, pp. 87-118. [Russian, English abstract]
PDF

Bugueva T. V.
A conditional stability estimate for solution of an inverse problem for the acoustic equation, pp. 142-164. [Russian, English abstract]
PDF

Volokitin E. P.
Unbounded solutions of the polynomial Cauchy-Riemann systems, pp. 494-507. [Russian, English abstract]
PDF

Shayakhmetova R. F.
Inserted invariant submodels for motion of monatomic gas, pp. 605-625. [Russian, English abstract]
PDF

Akhymbek M. E., Nurakhmetov D. B.
The first regularized trace for the two-fold differentiation operator in a punctured segment, pp. 626-633. [Russian, English abstract]
PDF

Pyatkov S. G., Safonov E. I.
On some classes of linear inverse problems for parabolic systems of equations, pp. 777-799. [Russian, English abstract]
PDF

Izmailova K. K., Cherevko A. A., Chupakhin A. P.
On a single class of vortex solutions of nonlinear schrodinger equation, pp. 929-950. [Russian, English abstract]
PDF


Real, complex and functional analysis

Rodikova E. G.
Factorization representation and the description of zero sets for the class of holomorphic functions in a disk, pp. 52-63. [Russian, English abstract]
PDF

Zubchenkova E. V.
On the integral criteria for a convergence of multidimensional Dirichlet series, pp. 76-86. [Russian, English abstract]
PDF

Rasulov T. Kh., Umarova I. O.
Spectrum and resolvent of a block operator matrix, pp. 334-344. [Russian, English abstract]
PDF

Shamoyan F. A., Bednazh V. A.
Multiple interpolation in weighted classes of analytic functions in a disk, pp. 354-361. [Russian, English abstract]
PDF


Geometry and topology

Abzhanov A. E., Bazaikin Ya. V.
Stability of integral persistence diagrams, pp. 130-141. [Russian, English abstract]
PDF

Kazantsev S. G.
Tensor fields on the plane and Riesz transforms, pp. 709-724. [Russian, English abstract]
PDF

Husainov A. A.
Homology and bisimulation of asynchronous transition systems and Petri nets, pp. 863-877.
PDF

Cherosova S. M., Shamaev E. I.
On Willmore surfaces of revolution in R3, pp. 887-890. [Russian, English abstract]
PDF

Tetenov A. V., Kamalutdinov K. G. , Vaulin D. A.
On two classes of dense 2-generator subgroups in C, pp. 891-895.
PDF

Russkikh N. E.
On generalized 7-dimensional Seifert fibrations over complex projective plane, pp. 966-974. [Russian, English abstract]
PDF

Korablev Ph. G.
Infinite series of Kishino type knots, pp. 975-980. [Russian, English abstract]
PDF

Egorov D. V.
On Spin(7) Monge-Ampère type equations, pp. 981-987.
PDF


Discrete mathematics and mathematical cybernetics

Rychkov K. L.
Lower bounds on the formula complexity of a linear Boolean function, pp. 165-184. [Russian, English abstract]
PDF

Tarannikov Y. V.
Generalized proper matrices and constructing of m-resilient Boolean functions with maximal nonlinearity for expanded range of parameters, pp. 229-245.
PDF

Potapov V. N.
On the multidimensional permanent and q-ary designs, pp. 451-456.
PDF

Borodin O. V., Ivanova A. O.
The weight of edge in 3-polytopes, pp. 457-463. [Russian, English abstract]
PDF

Tokareva N. N.
On decomposition of a Boolean function into sum of bent functions, pp. 745-751.
PDF

Gorkunov E. V., Sotnikova E. V.
On linear rigidity of a class of codes, pp. 771-776. [Russian, English abstract]
PDF

Malyshev D. S.
The complexity of the edge 3-colorability problem for graphs without two induced fragments each on at most six vertices, pp. 811-822.
PDF

Konstantinova E. V., Medvedev A. N.
Small cycles in the Star graph, pp. 906-914.
PDF

Taranenko A. A.
Upper bounds on the permanent of multidimensional (0,1)-matrices, pp. 958-965.
PDF

Bespalov E. A.
On switching nonseparable graphs with switching separable subgraphs, pp. 988-998.
PDF


Computational mathematics

Yashchuk Yu. O., Prokopyshyn I. I.
Solving of contact mechanics problem using h-adaptive finite element method, pp. 220-228. [Russian, English abstract]
PDF

Zadorin A. I., Zadorin N. A.
Simpson rule and its modifications for a function with a boundary layer component, pp. 258-267. [Russian, English abstract]
PDF

Popov A. S.
Cubature formulas on a sphere invariant under the tetrahedral group with inversion, pp. 372-379.
PDF

Martinyuk P. N.
Meshfree and mesh methods for system of non-linear parabolic equations, pp. 476-493. [Russian, English abstract]
PDF

Arushanyan O. B., Volchenskova N. I., Zaletkin S. F.
Application of Chebyshev series for the integration of ordinary differential equations, pp. 517-531. [Russian, English abstract]
PDF

Voronina T. A., Tcheverda V. A., Voronin V. V.
Some properties of the inverse operator for a tsunami source recovery, pp. 532-547.
PDF

Lyulko N. A., Kudryavtseva N. A., Kudryavtsev A. N.
Asymptotic and numerical analysis of parametric resonance in a nonlinear system of two oscillators, pp. 675-694. [Russian, English abstract]
PDF

Derevtsov E. Yu., Maltseva S. V., Svetov I. E.
A numerical inversion of the ray transform operator in refraction tomography, pp. 833-856. [Russian, English abstract]
PDF

Malygina V. V., Mulyukov M. V., Pertsev N. V.
On the local stability of a population dynamics model with delay, pp. 951-957. [Russian, English abstract]
PDF


Mathematical life

Kutateladze S. S.
Reshetnyak's Path and Gift, pp. .1-.2.
PDF

Kutateladze S. S.
Rebellious Genius: In Memory of Alexander Grothendieck, pp. .3-.4.
PDF


Proceedings of Conferences

Proceedings of the V International scientific school-conference for young scientists "Theory and numerical methods for solving inverse and ill-posed problem", pp. C.1-C.171. [Russian, English abstracts]
PDF


© Sobolev Institute of Mathematics, 2004

 

Russian